# SDR DALA2016011300251

- Difficulty date: January 12, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD MAIN FLAP UPPER CENTER SKIN, BS 141 DENT FOUND TO BE OUT OF LIMITS.  REPAIRED LT INBD MAIN FLAP UPPER CENTER SKIN BS 141 IAW SRM 51-70-10.  DAMAGE MEASURES 2" DIAMETER. PN:113N2003-63, SN: SB001115.
